# SDR ASOA201703213050

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 33,361 hours, 26,335 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FLOOR DOUBLER AT FRAME 22, Y 479  CORRODED.  THE DOUBLER WAS REPLACED IAW SRM 51-40-02.
